본문 바로가기
KERD
논문KCI 등재

단기간의 Amiodarone 투여 후 발생한 급성 폐독성 1예 -증례 보고-

Amiodarone-induced Pulmonary Toxicity within a Short Period of the Initiation of Amiodarone Therapy -A Case Report-

2

조회

0

다운로드

2

인용

0

참고문헌

키워드

초록

Amiodarone is one of the most commonly prescribed antiarrhythmic drug for almost all atrial or ventricular arrythmias. Amiodarone-induced pulmonary toxicity (APT) was first described in 1980 and has potentially serious side effects that are believed to develop in 5% of patients. In general, APT occurs only when high amiodarone doses are used for a long time. However, during short-term therapy of amiodarone, APT is rarely reported. In this report, we describe a case of amiodarone-induced pulmonary toxicity after a short course of amiodarone therapy for atrial fibrillation.

Abstract

Amiodarone is one of the most commonly prescribed antiarrhythmic drug for almost all atrial or ventricular arrythmias. Amiodarone-induced pulmonary toxicity (APT) was first described in 1980 and has potentially serious side effects that are believed to develop in 5% of patients. In general, APT occurs only when high amiodarone doses are used for a long time. However, during short-term therapy of amiodarone, APT is rarely reported. In this report, we describe a case of amiodarone-induced pulmonary toxicity after a short course of amiodarone therapy for atrial fibrillation.

참고문헌 (16)

  1. Vassallo P, "Prescribing amiodarone: an evidence-based review of clinical indications", JAMA, 298, pp.1312~1322 (2007)
  2. Wolkove N, "Amiodarone pulmonary toxicity", Can Respir J, 16, pp.43~48 (2009)
  3. Brinker A, "Acute pulmonary injury in association with amiodarone", Chest, 125, pp.1591~1592 (2004)
  4. Tanawuttiwat T, "Amiodarone-induced alveolar haemorrhage: a rare complication of a common medication", Heart Lung Circ, 19, pp.435~437 (2010)
  5. Handschin AE, "Acute amiodarone-induced pulmonary toxicity following lung resection", Respiration, 70, pp.310~312 (2003)
  6. Kaushik S, "Acute pulmonary toxicity after low-dose amiodarone therapy", Ann Thorac Surg, 72, pp.1760~1761 (2001)
  7. Rotmensch HH, "Possible association of pneumonitis with amiodarone therapy", Am Heart J, 100, pp.412~413 (1980)
  8. Martin WJ 2nd, "Amiodarone pulmonary toxicity. Recognition and pathogenesis (Part I)", Chest, 93, pp.1067~1075 (1988)
  9. Jessurun GA, "Amiodarone-induced pulmonary toxicity. Predisposing factors, clinical symptoms and treatment", Drug Saf, 18, pp.339~344 (1998)
  10. Camus P, "Amiodarone pulmonary toxicity", Clin Chest Med, 25, pp.65~75 (2004)
  11. Goldstein I, "Very early onset of acute amiodarone pulmonary toxicity presenting with hemoptysis", Chest, 111, pp.1446~1447 (1997)
  12. Morady F, "Long-term efficacy and toxicity of high-dose amiodarone therapy for ventricular tachycardia or ventricular fibrillation", Am J Cardiol, 52, pp.975~979 (1983)
  13. Pitcher WD, "Amiodarone pulmonary toxicity", Am J Med Sci, 303, pp.206~212 (1992)
  14. Fraire AE, "Amiodarone pulmonary toxicity: a multidisciplinary review of current status", South Med J, 86, pp.67~77 (1993)
  15. Myers JL, "Amiodarone lung: pathologic findings in clinically toxic patients", Hum Pathol, 18, pp.349~354 (1987)
  16. Vernhet H, "Reversible amiodarone-induced lung disease: HRCT findings", Eur Radiol, 11, pp.1697~1703 (2001)

관련 논문AI추천

이 간행물의 다른 논문 (13건)